Follow
Ryszard Rudnicki
Ryszard Rudnicki
Profesor Instytut Matematyczny PAN
Verified email at us.edu.pl
Title
Cited by
Cited by
Year
Long-time behaviour of a stochastic prey–predator model
R Rudnicki
Stochastic Processes and their Applications 108 (1), 93-107, 2003
2052003
Influence of stochastic perturbation on prey–predator systems
R Rudnicki, K Pichór
Mathematical biosciences 206 (1), 108-119, 2007
1552007
Global stability in a delayed partial differential equation describing cellular replication
MC Mackey, R Rudnicki
Journal of Mathematical Biology 33, 89-109, 1994
1261994
Continuous Markov semigroups and stability of transport equations
K Pichór, R Rudnicki
Journal of mathematical analysis and applications 249 (2), 668-685, 2000
1042000
On asymptotic stability and sweeping for Markov operators
R Rudnicki
Bulletin of the Polish Academy of Sciences-Mathematics 43 (3), 245-262, 1995
1021995
Modeling complex neutrophil dynamics in the grey collie
C Haurie, DC Dale, R Rudnicki, MC Mackey
Journal of theoretical biology 204 (4), 505-519, 2000
892000
Stability of Markov semigroups and applications to parabolic systems
K Pichor, R Rudnicki
Journal of Mathematical Analysis and Applications 215 (1), 56-74, 1997
871997
Markov semigroups and their applications
R Rudnicki, K Pichór, M Tyran-Kamińska
Dynamics of Dissipation, 215-238, 2002
832002
Piecewise deterministic processes in biological models
R Rudnicki, M Tyran-Kamińska
Springer International Publishing, 2017
762017
A new criterion for the global stability of simultaneous cell replication and maturation processes
MC Mackey, R Rudnicki
Journal of Mathematical Biology 38, 195-219, 1999
721999
Invariant measures for the flow of a first order partial differential equation
R Rudnicki
Ergodic Theory and Dynamical Systems 5 (3), 437-443, 1985
701985
Asymptotic behavior of distributions of mRNA and protein levels in a model of stochastic gene expression
A Bobrowski, T Lipniacki, K Pichór, R Rudnicki
Journal of mathematical analysis and applications 333 (2), 753-769, 2007
602007
Phytoplankton dynamics
O Arino, R Rudnicki
Comptes Rendus Biologies 327 (11), 961-969, 2004
572004
Asynchronous exponential growth of a general structured population model
J Banasiak, K Pichór, R Rudnicki
Acta applicandae mathematicae 119, 149-166, 2012
532012
Approximation of delays in biochemical systems
WT Mocek, R Rudnicki, EO Voit
Mathematical Biosciences 198 (2), 190-216, 2005
462005
The diffusion in the quantum Smoluchowski equation
J Łuczka, R Rudnicki, P Hänggi
Physica A: Statistical Mechanics and its Applications 351 (1), 60-68, 2005
462005
Further comments on" Vector norms as Lyapunov functions for linear systems"
K Loskot, A Polanski, R Rudnicki
IEEE Transactions on Automatic Control 43 (2), 289-291, 1998
421998
Chaos for some infinite‐dimensional dynamical systems
R Rudnicki
Mathematical Methods in the Applied Sciences 27 (6), 723-738, 2004
412004
Strong ergodic properties of a first-order partial differential equation
R Rudnicki
Journal of mathematical analysis and applications 133 (1), 14-26, 1988
391988
Fragmentation-coagulation models of phytoplankton
R Rudnicki, R Wieczorek
Bulletin of the Polish Academy of Sciences. Mathematics 54 (2), 175-191, 2006
382006
The system can't perform the operation now. Try again later.
Articles 1–20